A class of rules for choice of a criterion
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 564-567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a12,
author = {V. I. Ivanenko and V. A. Labkovskii},
title = {A class of rules for choice of a criterion},
journal = {Doklady Akademii Nauk},
pages = {564--567},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a12/}
}
V. I. Ivanenko; V. A. Labkovskii. A class of rules for choice of a criterion. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 564-567. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a12/